MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with triglycerides (trigl) assay on a cobas c503 analytical unit.Initial result: 721 mg/dl.The customer noticed that the initial result was high.No questionable result was reported outside the laboratory and the sample was repeated.Repeat result: 199 mg/dl.The repeat result was deemed to be correct and reported outside the laboratory.
 
Additional Manufacturer Narrative
The cobas c503 analytical unit serial number was (b)(6).The calibration and qc data were provided and they were acceptable.The alarm trace was provided from (b)(6) 2025 to (b)(6) 2025 and it did not show any abnormality.The investigation is ongoing.
 
Additional Manufacturer Narrative
Sections a2, a3a and b7 were updated.The investigation is ongoing.
 
Additional Manufacturer Narrative
The instrument's maintenance was performed within specifications.A general reagent problem can be excluded because calibration and qc were acceptable.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21774186
Report Number1823260-2025-01019
Device Sequence Number9647696
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number08058687190
Device Lot Number85162701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/04/2025
06/03/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/29/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale